MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL LARGE BORE CATHETER; CATHETER, PERCUTANEOUS

MEDOS INTERNATIONAL SARL LARGE BORE CATHETER; CATHETER, PERCUTANEOUS
Catalog Number IC71125CA
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Based on the visual analysis of the pictures received, a crack was noted.The findings meet us regulatory reporting criteria.The device was not returned; therefore, no further investigation can be performed.Two (2) photos accompanied the complaint file.In the first photo, the catheter can be seen inside the dispenser hoop and the shaft of the catheter next to the luer hub can be seen severely kinked.The second photo shows a close-up look to the kink condition, and the shaft can be seen nearly separated in two pieces due to the severity of the kink.No other damages are seen.A manufacturing record evaluation was performed for the finished device 31184039 number, and no non-conformances related to the malfunction were identified.A manufacturing record evaluation was performed for the finished device 31184039 number, and no non-conformances related to the malfunction were identified.The customer complaint was confirmed.This investigation was performed based only on the photos provided, and the availability has been cataloged as unknown; therefore, if additional information is received in the future, the investigation will be reopened and investigation will be perform as appropriate.As part of j&j medtech quality process all devices are manufactured, inspected, and released to approved specifications.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no capa activity is required.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of post-market surveillance.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
As reported by the field, the embovac catheter (ic71125ca, (b)(4).) was already visibly bent below the hub in the packaging before the launch.The product was not used in the patient.Pictures of the device were received on (b)(4).2025 showing catheter cracked.

Brand Name
LARGE BORE CATHETER
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC. (JUAREZ)
circuito interior norte #1820
parque industrial salvarcar
juarez chihuahua 32574
MX   32574
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key21240956
Report Number3008114965-2025-00091
Device Sequence Number8533201
Product Code NRY
UDI-Device Identifier10886704082361
UDI-Public(01)10886704082361(17)250331(10)31184039
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K191237
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2025
Device Catalogue NumberIC71125CA
Device Lot Number31184039
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2025
Initial Report FDA Received Date01/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown